# SDR SIMA20131221008

- Difficulty date: December 21, 2013
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N827
- Make and model: Schler ASW15B
- Aircraft serial: 15282
- Aircraft time: 28,560 hours, 24,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT CABIN FLASHLIGHT MISSING.  GAVE A NEW FLASHLIGHT TO THE FLIGHT ATTENDANT TO PUT IN THE AFT CABIN IAW STANDARD MAINT PRACTICE.  (RESUBMITTED)
